MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CEMENTED STEM 14X80MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUNE CEMENTED STEM 14X80MM; KNEE STEMS
Model Number 1512-14-080
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent tka for oa.The surgeon tried to use the attune crs femoral component and the cemented stem, but the cemented stem could not be engaged with attune crs femoral component.Since another cemented stem had been arranged, the surgeon used it.It had no problem in connecting to the attune crs femoral component.The surgery was completed successfully within 30 minutes delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the investigation confirmed the reported event.The root cause was traced to manufacturing.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: there are no previous non-conformances, however, nr-0167066 was created on september 16, 2021 based on the confirmed condition of the reported event.Corrected: h3.

Brand Name
ATTUNE CEMENTED STEM 14X80MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12318657
Report Number1818910-2021-17796
Device Sequence Number17278510
Product Code JWH
UDI-Device Identifier10603295475170
UDI-Public10603295475170
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1512-14-080
Device Catalogue Number151214080
Device Lot NumberJ61F97
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer08/31/2021
12/23/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date09/14/2021
12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown